# SDR NACA200000011

- Difficulty date: June 14, 2000
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N7780B
- Make and model: Doug DC-6A
- Aircraft serial: 45372
- Aircraft time: 20,936 hours
- Engine: Pwa R2800CB3
- Engine time: 2,375 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: E, A

## Discrepancy

VIBRATION AND BMEP DROP ON NR 2 ENGINE AFTER REDUCTION TO BMEP.  REPLACED NR 17CYLINDER, NR 2 ENGINE DUE TO CRACKED HEAD.
